MAUDE Adverse Event Report: KARL STORZ IMAGING CCU, MODULAR, IMAGE1 S CONNECT II, US

KARL STORZ IMAGING CCU, MODULAR, IMAGE1 S CONNECT II, US
Model Number TC201US
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that there was no signal.Not communicating with the tc304us.No negative impact in state of health reported.
 
Event or Problem Description
It was reported that there was no signal.Not communicating with the tc304us.No negative impact in state of health reported.Cross reference mdr: 2027009-2026-00745.
 
Additional Manufacturer Narrative
Section b5 has been corrected to cross reference mdr 2027009-2026-00745.Device evaluation: the complaint issue was described as not communicating with the tc304us.There is no signal.The customer's complaint was verified.The tc304us did not display an image with th120 or th121 camera heads.The customer returned their tc201us (service order: (b)(4)) & tc304us (service order: (b)(4)), which were tested together.The tc304us was not recognized by the tc201us.This was due to a mismatch in software between the two devices: the tc201us had s/w v4.5 and the tc304us had s/w v4.3.After the tc304us was upgraded to v4.5 the communication issue was corrected.However, at this point, the system displayed an incompatible head message when a camera was inserted, and it would not display an image.Troubleshooting found that the head_present_b signal was unresponsive when a camera head was inserted.This means the ccu was not detecting a camera connection, thus preventing the voltage sequence required for producing an image.A resistance measurement found an open circuit path between the external facing samtec camera receptacle head_present_b pin and the tc304us motherboard components.Ultimately, this motherboard is two years old, and the discontinuity of the head_present_b trace can't be corrected via component level rework, so a motherboard replacement is required.The cause of the issue was isolated to the customer's tc304us: discontinuity of the head_present_b trace between the samtec camera receptacle (pin 5) and the first component on the motherboard (tp13000).The event is filed under internal karl storz complaint id: (b)(4).Cross reference complaint id: (b)(4).

Brand Name
CCU, MODULAR, IMAGE1 S CONNECT II, US
Common Device Name
CCU, MODULAR, IMAGE1 S CONNECT II, US
Manufacturer (Section D)
KARL STORZ IMAGING
1 s. los cameros road
goleta, ca 93117
GM  93117
Manufacturer (Section G)
KARL STORZ IMAGING
1 s. los cameros road
goleta, ca 93117
GM   93117
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key24670065
Report Number2027009-2026-00638
Device Sequence Number17407166
Product Code FET
UDI-Device Identifier04048551422625
UDI-Public04048551422625
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K233333
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTC201US
Device Catalogue NumberTC201US
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by Manufacturer04/02/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown